# SDR SIMA20130408011

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,872 hours, 30,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567010405
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND ADDITIONAL DAMAGE TO THE LEFT WING SKIN AND SPAR 3 DURING REMOVAL OF DOUBLERS AT CENTER GROUND SPOILER ATTACH POINT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT WING SKIN AND SPAR 3 AT CENTER GROUND SPOILER HINGE POINT IAW EO EM 57MR-680 AND ETA 5700-714.  THE AIRCRAFT WAS RETURNED TO SERVICE.
